# SDR AU970160

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 2460 · DC Power Distribution System
- Part: Connector
- Condition: Contaminated
- Location: Dc Power/Distrib
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) RH AUXILIARY GENERATOR ELECTRICAL PLUG CONTAMINATED WITH WATER
